# SDR ASOA2015081213636

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3877949
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CARGO COMPARTMENT, BETWEEN BS 559+112 - 574 RBL 9 SEAT TRACK HAS CORROSION.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-02, AND SRM 51-41-04.
